# SDR CALA2022091402373

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737
- Aircraft serial: 33461
- Aircraft time: 50,936 hours, 18,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK CUT OUT VENT HAS CORROSION (REF. AAR NR 99944029). REPAIRED WASTE TANK CUT OUT VENT IAW B737-800 SRM 53-70-01-2R RE PAIR 3 STEP 4 (WORK ACCOMPLISHED BY V940417 AND AAR QC A-76 V920 285). PER SRM 53-70-01-2R REPAIR 3 STEP PERFORM LFEC EVERY 5000FC BEGINNING AT 50000FC ADD EMP:V920285 OKAY TO CARRY FORWARD WITH A CATAGORY B REPAIR ACCOMPLISHED ON TOMC-APPROVAL FROM SC1ELBYC COMMENT THE WASTE TANK VENT CUT OUT AS ALLOWABLE PER SRM 53-70-01-2R-3 REPAIR 3. REPAIR MUST INITIALLY INSPECTED AT 50,000 TOTAL AIRCRAFT FLIGHT CYCLES (FC) AND THEN EVERY 5000 FC THEREAFTER. ARMENTA TOMC QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
